# SDR SIMA20120420004

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 24,546 hours, 21,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT CRADEL BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT CRADLE IAW EMB AMM TASKS 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
